# SDR SWIA2020012147929

- Difficulty date: December 12, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Check Valve
- Condition: Inoperative
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE PRESSURE BULKHEAD CHECK VALVE (FLIGHT COMPARTMENT DISTRIBUTION SYSTEM) FLAPERS DO NOT CLOSE .        (C-CHECK)   RO:1/17/2020REMOVED LH SIDE PRESSURE BULKHEAD CHECK VALVE REF CRJ 200 AMM.  INSTALLED NEW 1EA LH SIDE PRESSURE BULKHEAD CHECK VALVE AND 3EA  O-RINGS REF CRJ 200 AMM. LEAK CHECK GOOD.
